Mapping cones of positive maps
DOI:
https://doi.org/10.7146/math.scand.a-15168Abstract
We study mapping cones of positive maps of B(H) into itself, i.e., cones which are closed under composition with completely positive maps. As applications we obtain characterizations of linear functionals with strong positivity properties with respect to so-called symmetric mapping cones, with special emphasis on separable and PPT states.Downloads
Published
2011-06-01
How to Cite
Størmer, E. (2011). Mapping cones of positive maps. MATHEMATICA SCANDINAVICA, 108(2), 223–232. https://doi.org/10.7146/math.scand.a-15168
Issue
Section
Articles